Problems and Solutions

Source: The College Mathematics Journal, Volume 43, Number 5, November 2012 , pp. 410-419(10)

Publisher: Mathematical Association of America

Buy & download fulltext article:

OR

Price: $20.00 plus tax (Refund Policy)

Document Type: Regular Paper

DOI: http://dx.doi.org/10.4169/college.math.j.43.5.410

Publication date: November 1, 2012

More about this publication?
Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page